# SDR DL72S000215

- Difficulty date: January 29, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8873Z
- Make and model: Boeing 727225
- Aircraft serial: 21291
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Indicator
- Condition: Malfunctioned
- Location: Te Flap
- Stage of operation: CL
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

AFTER T/O UPON SELECTION/RETRACTION OF FLAPS TO 2 DEG.  O/B FLAPS RETRACTED TO 4 DEG I/B FLAPS TO 2 DEG.  STARTED     APPROACH CHECK LIST.  O/B FLAPS THEN RETRACTED TO THE SELECTED POSITION 2 DEG.  DISCONTINUED CHECK LIST.  FLAPS OPERATED NORMAL FOR REMAINDER OF FLIGHT.  LUBED OUTBOARD FLAPS.  CK OIL LEVELS ON FLAP TRANSMISSIONS.  REPLACED OUTBOARD INDICATOR, CKS GOOD.
